I had some increase in blood pressure, and heart rate when first taking elavil. I also experienced some palpatations and heavy feeling in chest. I have never had a heart attack that I am aware of. I have also gained about 8 pounds in 1 month.
Unfortunately all the effects that you mention are the side effects of taking Elavil, causing peripheral edema has not been documented, if the side effects are too bothersome such as weight gain please seek medical advice, the doc/pharmacist who prescribed the med might alter the dose or change your prescription.
Take care, be safe & well, all the best.
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
9 weeks ago after a mild heart attack I had a double by-pass followed by a collasped lung, pneumonia
Posted 8 Oct 2010 • 1 answer
Posted 31 Mar 2011 • 1 answer
Posted 9 Feb 2012 • 1 answer
Posted 9 Sep 2012 • 2 answers
Posted 27 Apr 2013 • 2 answers